# SDR DLM88992371

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Failed
- Location: Rt Hyd Sys
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON APPROACH, RT HYD SYSTEM DROPPED TO 4 QTS.  ACCOMPLISHED POM PROCEDURE.  AFTER POM ACCOMPLISHED STABILIZED WITH 3 QUARTS.  NORMAL PRESSURE.  FOUND PLUG ON RUDDER SHUTOFF VALVE LEAKING.  REPLACED O-RING.
